# SDR AWXA200400050

- Difficulty date: January 15, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 56,082 hours, 24,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S283T00857
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

PHX - EEL - DURING 4-DAY CHECK FOUND L-3 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED L-3 DOOR EXTERIOR EMERGENCY LIGHT ASSEMBLY, OPERATIONAL CHECK WAS GOOD.
